MathSciNet Relay Station
MathSciNet bibliographic data
MR2967120 35Q53 (34A34 35B30)
Ambrose, David M.; Simpson, Gideon; Wright, J. Douglas; Yang, Dennis G. Ill-posedness of degenerate dispersive equations. Nonlinearity 25 (2012), no. 9, 2655–2680.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement